Equate Ibuprofen 200mg Tablets, 2X250 count



Equate Ibuprofen 200mg Tablets, 2X250 count:
  • Ibuprofen Tablets 200 mg active ingredient is 200 mg of ibuprofen and may be used as a pain reliever/fever reducer for adults and children 12 years and over.
  • Ibuprofen Tablets 200 mg are a nonsteroidal anti-inflammatory drug (NSAID) and come in easy-to-swallow tablets. A strong medicine for aches and pains, Ibuprofen Tablets 200 mg do not contain gluten.
  • Additional Details
  • Brand: equate